Vol. 15, No. 7, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1865–2122
Issue 7, 1593–1864
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
McKay bijections for symmetric and alternating groups

Eugenio Giannelli

Vol. 15 (2021), No. 7, 1809–1835
DOI: 10.2140/ant.2021.15.1809
Abstract

We study fields of values of the restriction to Sylow subgroups of irreducible characters of the normalizers of Sylow subgroups in symmetric and alternating groups. As an application, we show that these classes of groups admit a McKay bijection that respects fields of values and restriction to Sylow subgroups.

Keywords
character theory, Sylow restriction, symmetric groups
Mathematical Subject Classification
Primary: 20C15, 20C30
Milestones
Received: 20 July 2020
Revised: 10 December 2020
Accepted: 19 January 2021
Published: 1 November 2021
Authors
Eugenio Giannelli
Dipartimento di Matematica e Informatica “Ulisse Dini”
Università degli Studi di Firenze
Florence
Italy